# SDR AMTA200400998

- Difficulty date: July 31, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N551TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT FS 1380 C-2 PIT ON RIGHT SIDE PANEL.  REMOVED RIGHT SIDE TRANSPANEL IAW SRM 51-40-02 AND REINSTALLED NEW IAW SRM 51-40-02 SEE M12A FOR OTHER WORK ACCOMPLISHED.  (M)
